# SDR 07FDEA01943

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FEDEX EA NR 8-5230-110663 "FUSELAGE-MAIN CARGO DOOR - LOWER JAMB FITTING INSPECTION AND DOOR RIG".  COMPLIED WITH FEDEX EA NR 8-5230-110663 "FUSELAGE- MAIN CARGO DOOR, LOWER JAMB FITTING INSPECTED AND RIGGED."
